# SDR CA140505012

- Difficulty date: May 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 14,173 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430128806
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FCU INSTALLED AND ADJUSTED IAW MFG RECOMMENDATIONS DURING GROUND RUNS. LEAK TESTS CARRIED OUT SATISFACTORILY.  FLIGHT TESTING CARRIED OUT FOR POST-MAINTENANCE CHECKS.  DURING THIS TESTING PERIOD, THE ACFT WAS SHUTDOWN AT ONE POINT AND FAILED TO RESTART.  MAINTENANCE TROUBLESHOOTING ACTIONS FOUND NO OBVIOUS DESCREPANCIES, FUEL BLEEDING WAS CARRIED OUT AND THOUGH FUEL PRESSURE WAS PRESENT AT THE ENTRY OF THE FCU, THERE WAS NO FUEL PRESSURE EXITING THE FCU.
